# SDR DHL2001804019

- Difficulty date: October 9, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   CAPTAINS SLIDING WINDOW WILL NOT OPEN.2)  LUBRICATED CAPTAIN'S SLIDING WINDOW I.A.W. MAINTENANCE MANUAL 56-20 OPS. CHECK O.K.STATUS: CLOSED
